| Model Number |
1400275-12 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified, moderately tortuous, 75% stenosed lesion in the right coronary artery (rca).A 2.5x15mm nc trek neo balloon dilatation catheter (bdc) was advanced with resistance from the anatomy for pre-dilatation, however the balloon ruptured on the first inflation to 12 atmospheres (atm).The bdc was removed with resistance from the anatomy.Subsequently, a 2.75x12mm nc trek neo bdc was advanced with resistance from the anatomy for pre-dilatation, however this balloon also ruptured on the first inflation to 12 atm.The bdc was removed with resistance from the anatomy and a non-abbott device was used to successfully complete the procedure.There was no reported adverse patient effects and no clinically significant delays in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.The other nc trek neo balloon dilatation catheter (bdc) referenced in event is filed under a separate medwatch report number.